Home The limit distribution of the number of cyclic vertices in a random mapping in a special case
Article
Licensed
Unlicensed Requires Authentication

The limit distribution of the number of cyclic vertices in a random mapping in a special case

  • I. A. Cheplyukova
Published/Copyright: August 1, 2004
Become an author with De Gruyter Brill
Discrete Mathematics and Applications
From the journal Volume 14 Issue 4

We consider the number of cyclic vertices in a random single-valued mapping of a set of size n whose graph contains m cycles. We obtain a theorem that describes the limit behaviour of this characteristic as n → ∞, m / lnn → ∞, m / lnn = O(lnn).

Published Online: 2004-08-01
Published in Print: 2004-08-01

Copyright 2004, Walter de Gruyter

Downloaded on 30.11.2025 from https://www.degruyterbrill.com/document/doi/10.1515/1569392041938785/html
Scroll to top button